# SDR SCNA20210927082

- Difficulty date: August 28, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 64,295 hours, 24,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR TO SIDEWALL SUPPORT (ZEE CHANNEL) BS 500G +11 TO 500I RBL 25. CORROSION ON SIDEPLATE STA. 500G-500I RBL 25 FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLE IAW SRM 53-00-53-1A-2 DETAIL "D" REV 73. REMOVED AND REPLACED SIDEPLATE WITH BAC1496-444 7075-T6, SPLICE AT 500G+8 TO 500I LOT# 5090717 IAW SRM 53-00-53-2R-5 REV 73 BOEING DWG 143A7500.
